# SDR ASAA2023052543361

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 60,654 hours, 17,889 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT SPINNER CONE PAINT WORN. GROUNDED - YES. REMOVED AND REPLACED FRONT SPINNER CONE IAW ASA TC 78472010.
